# SDR CALA2025110510917

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 112,793 hours, 15,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Punctured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN SLIDE RAFT COVER AT DOOR 4R.  INTERIM REPAIR PER EC/RA 2560-03751 REV 0 PART 1 PERFORMED. INSPECTION PER PART 2 PERFORMED. NO FURTHER DISCREPANCIES NOTED. OK FOR DIP. OKAY TO CARRY FORWARD WITH AN INTERIM REPAIR ACCOMPLISHED ON THE R4 DOOR SLIDE BUSTLE AS AUTHORIZED PER ECRA 2560-03751 PART 1. ACCOMPLISH INSPECTION REQUIREMENTS PER ECRA 2560-03751 PART 2
